# SDR COMA0460276

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 20,899 hours, 18,865 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 5417 DURING APPROACH INTO BNA RECEIVED A NR 3 HYDRAULIC LOW PRESSURE CAUTION FOLLOWED BY NOSE GEAR DISAGREE.  CREW DECLARED AN EMERGENCY, CAUTION MESSAGES CLEARED, AIRCRAFT LANDED SAFELY.  REFERENCE CRJ FSM NORMAL PROCEDURES 3-98, A NUISANCE GEAR DISAGREE MESSAGE MAY ANNUNCIATE IF THE LANDING GEAR IS SELECTED DOWN, PRIOR TO SELECTING FLAPS GREATER THAN 0 DEGREES.  IF THE MESSAGE IS NOT DISPLAYED AFTER THE GEAR IS DOWN AND LOCKED, THERE ARE NO RESTRICTIONS AND THE ANOMALY SHOULD BE DISREGARDED.
